MAUDE Adverse Event Report: CETERIX ORTHOPAEDICS, INC NOVOSTITCH CARTRIDGE 2-0; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

CETERIX ORTHOPAEDICS, INC NOVOSTITCH CARTRIDGE 2-0; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number CTX-R001
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
 
Event or Problem Description
It was reported that, during a left knee lateral meniscus radial tear repair, using novostitch pro, when using the forth cartridge, the upper jaw was not articulating properly.On closer inspection, the small lever to control the movement of the upper jaw had detached.The procedure was successfully completed without significant delay using an s+n back-up device.No other complications were reported.
 
Additional Manufacturer Narrative
H3, h6: the reported device, used in treatment, was not returned to the designated complaint unit for independent evaluation, thus visual inspection and functional testing could not be performed.There was a relationship found between the subject device and the reported incident.An analysis of the customer provided images found broken linkage to the upper jaw.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specification upon release for distribution.A complaint history review concluded this was a repeat issue.The complaint was confirmed.Factors that could have contributed to the reported event include excessive force on the device, attempted correction of a damaged device, or an inadvertent impact event.No containment or corrective actions are recommended at this time.

Brand Name
NOVOSTITCH CARTRIDGE 2-0
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
CETERIX ORTHOPAEDICS, INC
6500 kaiser dr ste 120
fremont CA 94555
MDR Report Key12426062
Report Number3009131204-2021-00026
Device Sequence Number3582102
Product Code GAT
UDI-Device Identifier00853541006105
UDI-Public00853541006105
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K063778
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/15/2022
Device Model NumberCTX-R001
Device Catalogue NumberCTX-R001
Device Lot NumberM210067
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/13/2021
Supplement Date Received by Manufacturer10/06/2021
Initial Report FDA Received Date09/03/2021
Supplement Report FDA Received Date10/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1